# SDR 01092006D

- Difficulty date: January 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 19,659 hours, 29,542 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed Ind.
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TO DUE TO COPILOT'S AIRSPEED AT 0 KNOTS INITIATED DECELERATION AT 80 KNOTS WHILE DECELERATING COPILOT'S AIRSPEED NEEDLE POPPED UP, MATCHING PILOT'S SIDE AT ABOUT 60 KNOTS AND DECELERATING.   PERFORMED PITOT STATIC TEST, SYSTEM OPERATING NORMAL. TESTED AND OPERATED SYSTEM 6 TIMES TO 180 KNOTS WITH NO DEFECTS NOTED.
